# SDR ASOA20130402118

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145LR
- Aircraft serial: 145110
- Aircraft time: 34,325 hours, 25,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INTERNAL SKIN CORRODED.  FRAMES 13-14, STRINGERS 20L-20R.  REPAIRED  IAW EC5320-01777.  ACFT APPROVED FOR RETURN TO SERVICE.
